# SDR MASA200800351

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 22,085 hours, 17,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0651
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 15,516 hours, 12,765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2721- PHX-SBA - FLAPS FAIL CAUTION AT 2 DEGREES, WOULD NOT RESET.  DECLARED AN EMERGENCY AND DIVERTED TO LAX.  C/W PART A/B, REPLACED LT/RT BPSU AND PDU.
